La formule de Kolk et Varadarajan
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1976-1977), Exposé no. 16, 10 p.
@article{SEDP_1976-1977____A15_0,
     author = {Duistermaat, J. J.},
     title = {La formule de Kolk et Varadarajan},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:16},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1976-1977},
     zbl = {0369.22011},
     mrnumber = {507230},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1976-1977____A15_0/}
}
Duistermaat, J. J. La formule de Kolk et Varadarajan. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1976-1977), Exposé no. 16, 10 p. http://www.numdam.org/item/SEDP_1976-1977____A15_0/

[1] J.J. Duistermaat et V.W. Guillemin: The spectrum of positive elliptic operators and periodic bicharacteristics, Invent. Math., 29, 1975, p.39-79. | MR 405514 | Zbl 0307.35071

[2] R. Gangolli: On the Plancherel formula and the Paley-Wiener theorem for spherical functions on semi-simple Lie groups, Ann. of Math., 93, 1971, p-150-165. | MR 289724 | Zbl 0232.43007

[3] I.M. Gel'Fand: Automorphic functions and the theory of representations, Proc. Int. Congr. of Math., p.74-85, Stockholm, 1962. | MR 175997 | Zbl 0138.07102

[4] S.G. Gindikin et F.I. Karpelevič: Plancherel measure of Riemannian symmetric spaces of non-positive curvature, Doklady Akad. Nauk. SSSR, 145, 1962, p.252-255. | MR 150239 | Zbl 0168.27503

[5] Harish-Chandra: Spherical functions on a semi simple Lie group I, II, Amer. J. Math. 80, 1958, p.241-310, p.553-613. | Zbl 0093.12801

[6] Harish-Chandra: Harmonic analysis on real reductive groups I. The theory of the constant term, 19, 1975, p.104-204. | MR 399356 | Zbl 0315.43002

[7] S. Helgason et K. Johnson: The bounded spherical functions on symmetric spaces, Advances in Math., 3, 1969, p.586-593. | MR 249542 | Zbl 0188.45405

[8] H. Huber: Zur analytischen Theoric hyperbolischer Raumformen und Bewegungsgruppen I. Math. Ann., 138, 1959, p.1-26. | MR 109212 | Zbl 0089.06101

[9] B. Kostant: On the existence and irreducibility of certain series of représentations, Bull. Amer. Math. Soc. 75, 1969, p.627-642. | MR 245725 | Zbl 0229.22026

[10] P.D. Lax et R.S. Phillips: Scattering theory for automorphic functions, Princeton University Press, 1976. | MR 562288 | Zbl 0362.10022

[11] V.S. Varadarajan: Harmonic analysis on real reductive groups, Springer Verlag (à paraître). | MR 473111 | Zbl 0354.43001